Volume 2, Issue 6, December 2016
The Geometric Interpretation of Some Mathematical Expressions Containing the Riemann ζ-Function
Yuriy N. Zayko
Pages: 42-46     Published Online: Dec. 17, 2016
DOI: 10.11648/j.ml.20160206.11
Abstract | Full-Text PDF (284KB) | Full-Text Html
View 3138                 Downloads 98
Relations Among Certain Generalized Hyper-Geometric Functions Suggested by N-fractional Calculus
Maged Gumaan Bin-Saad
Pages: 47-57     Published Online: Dec. 20, 2016
DOI: 10.11648/j.ml.20160206.12
Abstract | Full-Text PDF (282KB) | Full-Text Html
View 2868                 Downloads 132
Browse journals by subject